# SDR C2XA09RI140

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 18,585 hours, 9,896 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 81662410
- Part serial: 200212015
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 16,210 hours, 8,565 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2764 - EWR - DURING CLIMBING, FLIGHT CREW REPORTED BLEED NR 1 WARNING ON EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED FAN AIR CONTROL THERMOSTAT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
